# SDR ASOA201100778

- Difficulty date: March 24, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 19,909 hours, 14,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2, LBL9 HAS SEVERAL AREAS OF LIGHT CORROSION.   REMOVED SEAT TRACK NR 2, LBL 9 AND REPLACED WITH REPAIR TRACK IAW REO 670-53-00-074.
